# SDR DALA2023120710019

- Difficulty date: December 5, 2023
- Submitted: December 7, 2023
- Operation: Air carrier
- Aircraft: N385DN
- Make and model: Boeing 737832
- Aircraft serial: 30348
- Aircraft time: 74,172 hours, 29,823 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0097052) FWD WET AREA STA 277-294.5 BL0 INTERCOSTAL CRACKED. REMOVED AND REPLACED DAMAGED INTERCOSTAL STA 277-294.5 BL0 IAW BOEING 737-800 SRM 51-40-02.
